# SDR USAA2010021890398

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEFT WHEEL WELL PRESSURE WEB CRACKED AT BS 663, LBL 28.  REPAIRED THE LEFT WHEEL WELL PRESSURE WEB AT BS 663, LBL 28 IAW B737 SRM 53-60-51 REPAIR 4.
